# SDR CA080912005

- Difficulty date: September 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 10936102247
- Condition: Burned
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE FAILED TO ROTATE ON START UP. MAINT DISCOVERED LT STARTER GEN WIRE FEED THRU ASSY (CONSISTS OF 3 PARALLEL HEAVY GUAGE WIRES) TERMINAL ENDS BURNED OFF AT START CONTROL PANEL TERMINAL. NEW WIRE FEED THRU ASSY ON ORDER. START CONTROL PANEL ON ORDER. WILL CARRY OUT A FLEET WIDE INSP OF LT AND RT NACELLES FOR WIRE FEED THRU TERMINAL ENDS FOR CONDITION.
